# SDR FDEA2020042390766

- Difficulty date: March 9, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AJC700175
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD TAIL CONE AT UPPER R/H SUPPORT STIFFNER (3RD FROM THE TOP, MARKED   IN RED) O/B IS CRACKED. CUT OUT DAMAGED SECTION AND INSTALLED REPAIR HAT CHANNEL PER E.A. 8-5310-  T0353336 AND SRM 51-31-01 VOL. 1.
